American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J82) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Wolfgang M. Schmidt. Diophantine approximation by algebraic hypersurfaces and varieties. Trans. Amer. Math. Soc. 359 (2007) 2221-2241. MR 2276618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Masayoshi Hata. $\mathbf{C}^{2}$-saddle method and Beukers' integral. Trans. Amer. Math. Soc. 352 (2000) 4557-4583. MR 1641099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Günter Lettl, Attila Petho and Paul Voutier. Simple families of Thue inequalities. Trans. Amer. Math. Soc. 351 (1999) 1871-1894. MR 1487624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Masayoshi Hata. The irrationality of $\log(1+1/q) \log(1-1/q)$ . Trans. Amer. Math. Soc. 350 (1998) 2311-2327. MR 1390038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael A. Bennett. Simultaneous rational approximation to binomial functions. Trans. Amer. Math. Soc. 348 (1996) 1717-1738. MR 1321566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Masayoshi Hata. Rational approximations to the dilogarithm . Trans. Amer. Math. Soc. 336 (1993) 363-387. MR 1147401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia